# SDR CALA2021111702109

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 116,079 hours, 17,888 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Part number: 2828001011
- Part serial: 1937
- Condition: Malfunctioned
- Location: Rt
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APP W/FLAPS 15 -  RT AIL DROOPED FULL AND L AIL AT HALF.  TE DISAGREE EICAS. FOR THE RIGHT INBD AILERON IS BYPASSING OR A PROBLEM WITH INBD AILERON DROOP MECHANISM. ITEM LOCKED FOR FURTHER CHECKS. UNLOCKED FOR L/P UPDATE LOGPAGE LOOCKED AS REQ''D. RIGHT INBD AILERON POSITION INDICATES LOWER THAN LEFT INBD SUSPECT INBD CENTER PCA IS BYPASSING. ISOLATED BY CYCLING CENTER AILERON WITH FLAPS SET TO 15. RIGHT INBD AILERON ALSO CONTINUES & RIGHT HYDRAULICS OFF & ON WHILE LISTENING AND FEELING INBD TO DROP FULLY DOWN WITH HYDRAULICS OFF WHILE LEFT INBD AILERON PCA, WHICH WAS EMITTING A HIGH FREQ SOUND & VIBRATING, WHILE THE REMAINS AT LAST POSITION. ACCOMPLISHED FIM 27-11 TASK 807 FOR OTBD PCA SOUNDED & FELT NORMAL. AILERON DROOP PROBLEM, NO FAULTS FOUND. SUSPECT ONE OF THE PCA''S UNLOCKED FOR MAINTENANCE UPDATE. LOG PAGE LOCKED AFTER MAINTENANCE UPDATE. UNLOCKING L/P FOR MAINTENANCE UPDATE. LOG PAGE LOCKED AFTER UPDATE. SDR IS FLAGGED DUE TO EMERGENCY LANDING DECLARED BY THE FLIGHT CREW.
